Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Characterizations of the conjugacy of Sylow $ p$-subgroups of CC-groups


Authors: J. Otal and J. M. Peña
Journal: Proc. Amer. Math. Soc. 106 (1989), 605-610
MSC: Primary 20F24
DOI: https://doi.org/10.1090/S0002-9939-1989-0961407-2
MathSciNet review: 961407
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A group $ G$ is said to be a CC-group (group with Černikov conjugacy classes) if $ G/{C_G}({x^G})$ is a Černikov group for all $ x$ in $ G$. In this paper we show the characterization of the conjugacy of the Sylow $ p$-subgroups of such a group $ G$ in terms of the number of them and of the inner structure of $ G$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20F24

Retrieve articles in all journals with MSC: 20F24


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1989-0961407-2
Keywords: Sylow subgroup, Černikov group, CC-group
Article copyright: © Copyright 1989 American Mathematical Society